RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Malashonok, G I

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:273
Abstract pages:1653
Full texts:564
References:24
E-mail:

http://www.mathnet.ru/eng/person28137
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199647

Publications in Math-Net.Ru
2009
1. G. I. Malaschonok, Yu. D. Valeev, A. O. Lapaev, “On the choice of multiplication algorithm for polynomials and polynomial matrices”, Zap. Nauchn. Sem. POMI, 373 (2009),  157–188  mathnet; J. Math. Sci. (N. Y.), 168:3 (2010), 398–416  scopus
1999
2. G. I. Malashonok, “A computation of the characteristic polynomial of an endomorphism of a free module”, Zap. Nauchn. Sem. POMI, 258 (1999),  101–114  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 108:6 (2002), 966–976
1995
3. G. I. Malashonok, “Algorithms for computing determinants in commutative rings”, Diskr. Mat., 7:4 (1995),  68–76  mathnet  mathscinet  zmath; Discrete Math. Appl., 5:6 (1995), 557–566
1987
4. G. I. Malashonok, “Solution of a system of linear equations over a commutative ring”, Mat. Zametki, 42:4 (1987),  543–548  mathnet  mathscinet  zmath; Math. Notes, 42:4 (1987), 801–804  isi
1983
5. G. I. Malashonok, “Solution of a system of linear equations in an integral ring”, Zh. Vychisl. Mat. Mat. Fiz., 23:6 (1983),  1497–1500  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 23:6 (1983), 133–135

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020